It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


[QUOTE=Gram4;3958981].... Yes she too has been taking a BP med w/diuretic in it & hates it so possible since she has started falling asleep more since on it, have to give her potassium pills & try it.[/QUOTE]

My guess is that the blood pressure med and the diuretic are causing the problems!! Although I had severe sleeping problems with the diuretic, other bp meds also messed with my sleep...amlodipine made me sleepy during the day and made me wake up repeatedly throughout the night, for instance.

I doubt very much that a potassium supplement will help...there are many reasons, none of which I will take the time to explain. Taking supplements while on bp medication can be DANGEROUS! And from personal experience, a potassium supplement didn't help me...my doctors said it wasn't the med, but within 24 hours of stopping my diuretic, my symptoms improved...it tooks weeks before I experienced what I would consider a "complete" recovery. I suspect the symptoms will improve if her medication is changed.

Warning...don't stop taking a med without your pharmacist's approval...I say "pharmacist" because too many doctors say it is ok to disco a med cold turkey and in some cases it could be life threatening to do so (beta blockers for instance).

Snoring isn't necessarily a symptom of obstructive sleep apnea. I have OSA and I don't snore...that snoring thing is one more myth that needs to be dispelled.

Bethsheba





All times are GMT -7. The time now is 01:10 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!